# SDR DXTA2009011803466

- Difficulty date: January 18, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N595QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605712
- Aircraft time: 1,494 hours, 1,168 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 1428
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 1,168 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RETRACTING LANDING GEAR THE LT GREEN GEAR DOWN INDICATOR, LIGHT STAYED ON.  THE LT GEAR  DID RETRACT AND ALL OTHER OPERATIONS WERE NORMAL.  REMOVED LT MLG ACTUATOR.  INSTALLED INSPECTED ACTUATOR IAW  32-30-04 ALL TEST PASS AT THIS TIME.
